# SDR CA050706010

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 757256
- Aircraft time: 48,253 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 144N25311
- Condition: Corroded
- Location: Te Flap
- Part time: 49,904 hours, 16,136 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C2 INSPECTION OF AIRCRAFT, BOTH LOWER FLAP MECHANISM ATTACH FITTINGS WERE FOUND TO BE CORRODED.  DATA WAS PASSED TO COMPANY ENGINEERING DEPARTMENT WHO CONTACTED BOEING ENGINEERING.  BOEING SENT AN APPROVED TIME LIMITED REPAIR WHICH WAS CARRIED OUT TO THEIR INSTRUCTIONS.  THIS REPAIR IS SATISFACTORY FOR 24 MONTHS, NOT TO EXCEED 3000 CYCLES.
